On some questions of Razpet regarding binomial coefficients

D. Berend, N. Kriger

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We answer two questions of Razpet (Discrete Math. 135 (1994) 377) regarding finite submatrices of the Pascal triangle. One of these has been solved independently in another way by Bayat and Teimoori (Linear Algebra Appl. 308 (2000) 65).

Original languageEnglish
Pages (from-to)177-182
Number of pages6
JournalDiscrete Mathematics
Volume260
Issue number1-3
DOIs
StatePublished - 6 Jan 2003

Keywords

  • Binomial coefficients
  • Lucas's theorem
  • Minimal polynomial

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'On some questions of Razpet regarding binomial coefficients'. Together they form a unique fingerprint.

Cite this